# SDR ARWA980423

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1140-1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MAIN CABIN AT LONGERON 11 LEFT, WEB HAS CORROSION FROM FS 1140 TO 1170.  FABRICATED STRAP AND INSTALLED IN ACCORDANCE WITH JOSSAIR COMPANY, EO ARW97010-2916.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 2916, CONTROL NR 5095A.
